# SDR SI3R99020

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 775652
- Condition: Failed
- Location: Gearbox
- Part time: 13,692 hours
- Component: 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY, THE FOLLOWING DAMAGE WAS NOTED:  BROKEN BEARING CAGE (P/N 775765-2) S/N:  TBC 00044.  HSS SO NR 328125 SO CUST:  SIMMONS A/L.  (X)
